Invariance properties of random vectors and stochastic processes based on the zonoid concept

Molchanov, Ilya; Schmutz, Michael; Stucki, Kaspar (2014). Invariance properties of random vectors and stochastic processes based on the zonoid concept. Bernoulli, 20(3), pp. 1210-1233. International Statistical Institute 10.3150/13-BEJ519

[img]
Preview
Text
10.315013-BEJ519.pdf - Published Version
Available under License Publisher holds Copyright.

Download (262kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya; Schmutz, Michael and Stucki, Kaspar

Subjects:

500 Science > 510 Mathematics

ISSN:

1350-7265

Publisher:

International Statistical Institute

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

08 Oct 2014 13:58

Last Modified:

08 Aug 2016 15:53

Publisher DOI:

10.3150/13-BEJ519

BORIS DOI:

10.7892/boris.58767

URI:

https://boris.unibe.ch/id/eprint/58767

Actions (login required)

Edit item Edit item
Provide Feedback